# SDR 20030814

- Difficulty date: April 5, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N150GL
- Make and model: Beech 1900D
- Aircraft serial: UE150
- Aircraft time: 21,348 hours, 29,018 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Part number: 1295240835
- Condition: Broken
- Location: Rudder Pedals
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AS SOON AS THE NOSEWHEEL LEFT THE GROUND THE CAPTAIN SIDE RUDDER PEDALS LOST EFFECTIVENESS.  FO'S CONTROLS WERE WORKING NORMALLY AND CONTROL WAS TRANSFERRED AND AIRCRAFT LANDED SAFELY.  MAINTENANCE DISCOVERED RUDDER PEDAL INTERCONNECT RODEND WAS BROKEN AT RUDDER BELLCRANK ATTACH.  INTERCONNECT RODEND WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
